MAUDE Adverse Event Report: INTERA ONCOLOGY, INC Intera 3000; Hepatic Artery Infusion Pump

INTERA ONCOLOGY, INC Intera 3000; Hepatic Artery Infusion Pump
Model Number AP-03000H
Medical Device Problem Codes Inaccurate Delivery (2339); Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Intera oncology was notified of a pump preparation issue prior to implantation.The pump was placed in a sterile water warmer while awaiting surgeon preparation.When the user attempted to empty the pump reservoir, no fluid was returned.Per troubleshooting protocol, a 10 ml syringe containing low-dose heparinized saline was attached to the refill needle and approximately 5 ml was injected into the reservoir.Upon release of pressure, no fluid returned to the syringe and only air bubbles were observed.This troubleshooting step was repeated a second time with the same result.As no fluid return could be obtained, the pump was subsequently filled with high-dose heparinized saline according to the preparation procedure.Correct placement of the refill needle was confirmed after each 5 ml increment during filling.The pump was then flushed with low-dose heparinized saline per the preparation instructions.The sterile water warmer reached approximately 103°f.Historically, this temperature had not resulted in preparation issues at the facility.The clinical team waited for bead formation; however, an adequate bead did not develop.The surgeon independently assessed the pump, confirmed inadequate bead formation and flow, and determined that the pump was not functioning as expected.After waiting more than 20 minutes without adequate bead formation, the surgeon elected not to proceed with implantation due to concerns regarding pump flow and functionality.A second pump from separate inventory was opened and prepared using the same process.The second pump demonstrated appropriate flow and bead formation and was considered functional.
 
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.On june 10, 2026, intera oncology received the device for evaluation.As of today, the device is being investigated.Therefore, once the investigation is complete, a supplemental report will be submitted.

Brand Name
Intera 3000
Common Device Name
Hepatic Artery Infusion Pump
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
Intera Oncology, Inc
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key25512971
Report Number3015537318-2026-00065
Device Sequence Number10165143
Product Code LKK
UDI-Device Identifier00850014110147
UDI-Public00850014110147
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP-03000H
Device Catalogue NumberAP03000H
Device Lot Number32375490
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/10/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer08/04/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown